# SDR DALA2022070504636

- Difficulty date: July 3, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N333NB
- Make and model: Airbus A319-114
- Aircraft serial: 1582
- Aircraft time: 55,070 hours, 28,890 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3133 - WHILE WORKING AA#2527-01041-02 FOUND 3 BA DID NOT OPEN OXY PANEL. CORRECTIVE ACTION: REPACKED PSU PANEL 3 BA PER A319 AMM TASK 35-21 -43.(8634832)
